Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 12, NWS Tucson, AZ

July 21, 2010Cochise County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 21, 2010, 2:05 PM MST for Cochise County, Arizona. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2010, 2:05 PM MST (21:05 UTC)
Expired
Jul 21, 2010, 4:00 PM MST
In force
115 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 64 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WGUS55 KTWC 212105
FFWTWC
AZC003-212300-
/O.NEW.KTWC.FF.W.0012.100721T2105Z-100721T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 400 PM MST

* AT 152 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING FROM HEAVY RAINS IN MONTEZUMA CANYON...NEAR 
NICKSVILLE AND HEREFORD. LOW WATER CROSSINGS ALONG MONTEZUMA CANYON 
ROAD WILL HAVE FLOODING. AREAS OF ROUTE 92 SOUTH OF NICKSVILLE AND 
HEREFORD WILL ALSO HAVE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038

$$

CS
4 follow-up statements
028 
WGUS75 KTWC 212212
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
312 PM MST WED JUL 21 2010

AZC003-212300-
/O.CON.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
312 PM MST WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR
EXTREME SOUTHWESTERN COCHISE COUNTY...

AT 307 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING FROM HEAVY RAINS IN MONTEZUMA CANYON...NEAR 
NICKSVILLE AND HEREFORD. LOW WATER CROSSINGS ALONG MONTEZUMA CANYON 
ROAD WILL HAVE FLOODING. AREAS OF ROUTE 92 SOUTH OF NICKSVILLE AND 
HEREFORD WILL ALSO HAVE FLOODING.

LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038

$$

CS
684 
WGUS75 KTWC 212218
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
318 PM MST WED JUL 21 2010

AZC003-212300-
/O.CON.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
318 PM MST WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR
EXTREME SOUTHWESTERN COCHISE COUNTY...

AT 312 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE NORTH SIDE OF THE      
CATALINA MOUNTAINS NEAR CAMPO BONITO AND ALSO FROM A THUNDERSTORM  
NEAR ORACLE JUNCTION. RADAR ESTIMATES INDICATE THAT FROM 2 TO 4 
INCHES OF RAINFALL HAS OCCUR OVER THE PAST 2 HOURS. VERY LITTLE 
MOVEMENT IS NOTED WITH THESE STORMS.

A SIGNIFICANT RISE IN THE CAMPO BONITO WASH AND THE BIG WASH WILL 
OCCUR OVER THE NEXT 2 HOURS. THIS WILL CAUSE FLOODING OF MOUNT 
LEMMON ROAD.

LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038

$$

CS
781 
WGUS75 KTWC 212230
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
330 PM MST WED JUL 21 2010

AZC003-212300-
/O.CON.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
330 PM MST WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR
EXTREME SOUTHWESTERN COCHISE COUNTY...

AT 321 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
FLASH FLOODING FROM HEAVY RAINS IN MONTEZUMA CANYON...NEAR 
NICKSVILLE AND HEREFORD. LOW WATER CROSSINGS ALONG MONTEZUMA CANYON 
ROAD WILL HAVE FLOODING. AREAS OF ROUTE 92 SOUTH OF NICKSVILLE AND 
HEREFORD WILL ALSO HAVE FLOODING.

LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038

$$

CS
044 
WGUS75 KTWC 212257
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
357 PM MST WED JUL 21 2010

AZC003-212306-
/O.EXP.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
357 PM MST WED JUL 21 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM MST FOR EXTREME
SOUTHWESTERN COCHISE COUNTY...

DRAINAGE FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO KEEP AREA 
WASHES FLOWING.

LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038

$$

CS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 9:50 AM MST, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 21, 9:50 AM MST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
950 AM MST WED JUL 21 2010

.SYNOPSIS...AN UPSWING IN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
TODAY AND THURSDAY WITH LOCALLY HEAVY RAINFALL BEING THE MAIN
THREAT. OTHERWISE...PLENTY OF MOISTURE WILL REMAIN IN PLACE THE NEXT
SEVERAL DAYS FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. DAYTIME HIGH TEMPERATURES WILL BE NEAR SEASONABLE
READINGS.

&&

.DISCUSSION...SCATTERED SHOWERS AND A FEW THUNDERSTORMS CONTINUED
THIS MORNING ACROSS MAINLY CENTRAL PIMA AND PINAL COUNTIES. THIS
AREA OF SHOWERS AND THUNDERSTORMS APPEARED TO BE FOCUSED ALONG A
WEAK DISTURBANCE TRACKING NORTHWARD THROUGH THE AREA. THE TUCSON 12Z
UPPER AIR SOUNDING INDICATED A MORE UNSTABLE AIR MASS OVER THE AREA
TODAY...WITH COOLER TEMPERATURES ALOFT AND A WARMER BOUNDARY LAYER
COMPARED TO YESTERDAY. THE SOUNDING ALSO INDICATED A DEEPER
SOUTHEASTERLY FLOW WHICH COULD RESULT IN TRAINING THUNDERSTORM CELLS
TODAY. THE COMBINATION OF A FAVORABLE THERMODYNAMIC AND KINEMATIC
PROFILE ALONG WITH ANOTHER DISTURBANCE TRACKING WEST OUT OF THE
TEXAS BIG BEND AREA WILL INCREASE THE THREAT OF HEAVY RAINFALL
TODAY. CURRENT THINKING IS THAT THE DISTURBANCE FOCUSING ACTIVITY IN
CENTRAL PIMA AND PINAL COUNTIES WILL LIFT NORTHWARD WITH WEAK
SUBSIDENCE SOUTH OF IT CAUSING A DIMINISH IN ACTIVITY THIS AFTERNOON
THERE. THE BULK OF THE ACTIVITY IS EXPECTED TO DEVELOP ACROSS
COCHISE AND SANTA CRUZ COUNTIES SOUTHWARD INTO SONORA MEXICO AS THE
NEXT DISTURBANCE EXITING THE TEXAS BIG BEND AREA MOVES CLOSER. THIS
ACTIVITY SHOULD TRACK/PROPAGATE NORTHWARD IMPACTING PIMA...PINAL...
AND PARTS OF SOUTHERN AND WESTERN GRAHAM COUNTIES LATE THIS
AFTERNOON INTO THE EVENING HOURS. ALSO EXPECTING SOME LINGER
ACTIVITY OVERNIGHT TONIGHT FROM TUCSON WESTWARD. PLEASE REFER TO THE
PREV DISCUSSION BELOW FOR MORE DETAILS.

&&

.AVIATION...VALID 21/12Z-22/12Z
SCT TSRA/SHRA WEST AND NW OF KTUS TO CONTINUE THRU 18Z. OTHERWISE...
SCT TSRA/SHRA DEVELOPING ELSEWHERE ACROSS SE AZ AND CONTINUING INTO
TONIGHT. BULK OF CONVECTIVE ACTIVITY TO END BY DAYBREAK THURSDAY.
CLOUD DECKS MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES
AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS.
SURFACE WIND THRU THURSDAY MORNING GENERALLY LESS THAN 10 KTS.
HOWEVER WIND GUSTS APPROACHING 50 KTS VICINITY STRONGEST TSTMS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS. AMPLE MOISTURE WILL BRING
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA
INTO THE WEEKEND.

&&

.PREV DISCUSSION...GFS/ECMWF CONTINUED TO BE IN FAIRLY DECENT
AGREEMENT IN DEPICTING WEAK MID-LEVEL CYCLONIC CIRCULATION FEATURE
TO MOVE NWD ACROSS THIS FORECAST AREA AND POTENTIALLY ENHANCING
CONVECTIVE ACTIVITY ESPECIALLY DURING THE AFTERNOON AND EVENING.
WILL CONTINUE TO OPT FOR HIGH-END CHANCE-CATEGORY POPS FROM TUCSON
EWD WITH ISOLATED SHOWERS/TSTMS ACROSS FAR WRN PIMA COUNTY.

FRIDAY...POPS TO DECREASE ABOUT 5-10 PERCENT MOST LOCALES VS THUR.

SATURDAY-TUESDAY...21/00Z GFS/ECMWF WERE SIMILAR IN DEPICTING DEEP-
LAYER MOISTURE TO SHIFT SOMEWHAT EWD THIS WEEKEND. POPS WILL DEPICT
A SLIGHT DOWNWARD TREND TO REFLECT THESE SOLUTIONS. POPS WERE THEN
TRENDED UPWARD SLIGHTLY MON-TUE AS DEEPER MOISTURE IS PROGGED TO
SHIFT BACK WWD OVER SE AZ. THE UPSHOT...SCATTERED MAINLY AFTERNOON
AND EVENING SHOWERS AND TSTMS EAST OF TUCSON THIS WEEKEND INTO EARLY
NEXT WEEK...WITH LESSER CHANCES OF PRECIP FROM TUCSON WWD/NWWD.

DAYTIME HIGH TEMPS FORECAST TO BE A FEW DEGS ABOVE NORMAL INTO EARLY
NEXT WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 21, 9:15 AM MST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
915 AM MST WED JUL 21 2010

AZZ029-032>035-220415-
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT
THERE IS AN INCREASED THREAT OF MORE WIDESPREAD HEAVY RAINFALL
TODAY AND TONIGHT COMPARED TO THE PAST COUPLE OF DAYS.

A FEW DISTURBANCES EMBEDDED IN A MODERATELY STRONG SOUTHEAST
FLOW...COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS WILL
RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY.
INDIVIDUAL STORM MOVEMENT WILL BE TO THE NORTH AT 15 MPH...WITH
MULTIPLE STORMS PASSING OVER THE SAME AREA OFF AND ON THROUGHOUT
THE DAY. LOCALLY HEAVY RAINFALL AMOUNTS ON THE ORDER TO 1 TO 2
INCHES WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY IN THE
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE
MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR
SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-220415-
WESTERN PIMA COUNTY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT...WITH THE BULK OF THE THUNDERSTORM ACTIVITY REMAINING JUST
EAST OF THE AREA ACROSS THE TOHONO OODHAM NATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH LOCALLY
RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW
PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS
THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-030-220415-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A LATER START TO SHOWER AND THUNDERSTORM DEVELOPMENT IN THE
MOUNTAINS CAN BE ANTICIPATED TODAY. HOWEVER...BY LATE AFTERNOON INTO THE
EVENING HOURS...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ACROSS MUCH OF THE AREA. THE MAIN AREA OF CONCERN WILL BE
ACROSS WESTERN AND SOUTHERN GRAHAM COUNTY TODAY AND TONIGHT. A FEW
OF THE STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL
UP TO ONE INCH ALONG WITH STRONG WINDS IN EXCESS OF 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE
MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR
SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Jul 21, 10:25 AM MST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1025 AM MST WED JUL 21 2010

AZZ034-035-211815-
COCHISE COUNTY AZ-SANTA CRUZ COUNTY AZ-
1025 AM MST WED JUL 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA CRUZ AND
SOUTHWESTERN COCHISE COUNTIES UNTIL 1115 AM MST...

AT 1018 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF SIERRA VISTA...MOVING NORTH AT
10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HUACHUCA CITY...CANELO...FORT
HUACHUCA...ELGIN AND WHETSTONE.

LAT...LON 3170 11062 3174 11026 3144 11028 3143 11048
TIME...MOT...LOC 1724Z 163DEG 11KT 3154 11041

CS
Special weather statement, Jul 21, 11:05 AM MST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1105 AM MST WED JUL 21 2010

AZZ035-211845-
COCHISE COUNTY AZ-
1105 AM MST WED JUL 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL
1145 AM MST...

AT 1100 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BISBEE...MOVING NORTH
AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN
COCHISE COUNTY.

LAT...LON 3161 11011 3164 10988 3145 10985 3143 11005
TIME...MOT...LOC 1805Z 302DEG 3KT 3150 10994

CS
Local storm report, Jul 21, 12:57 PM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1257 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     FLASH FLOOD      2 NE RAMSEY CANYON PRES 31.47N 110.29W
07/21/2010                   COCHISE            AZ   LAW ENFORCEMENT

            RAMSEY CANYON ROAD CLOSED AT CALLE METATE DUE TO FLOODING
            AND DEBRIS.

&&

KD

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:43 PM MSTSpecial Weather StatementTWCGreenlee47 min
Jul 20, 7:24 PM MSTSpecial Weather StatementTWCCochise36 min
Jul 20, 7:40 PM MSTSevere Thunderstorm WarningTWCGreenlee50 min
Jul 20, 7:55 PM MSTFlash Flood WarningTWCGreenlee80 min
Jul 20, 8:05 PM MSTAreal Flood AdvisoryTWCCochise85 min
Jul 21, 10:25 AM MSTSpecial Weather StatementTWCSanta Cruz50 min
Jul 21, 11:05 AM MSTSpecial Weather StatementTWCCochise40 min
Jul 21, 11:28 AM MSTSevere Thunderstorm WarningTWCCochise62 min
Jul 21, 12:39 PM MSTFlash Flood WarningTWCCochise111 min
Jul 21, 12:48 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee3 hr
Jul 21, 1:00 PM MSTSevere Thunderstorm WarningTWCCochise45 min
Jul 21, 2:55 PM MSTFlash Flood WarningTWCPinal110 min
Jul 21, 3:22 PM MSTAreal Flood AdvisoryTWCPima113 min
Jul 21, 3:45 PM MSTFlash Flood WarningTWCPima, Santa Cruz2 hr
Jul 21, 4:41 PM MSTFlash Flood WarningTWCPima, Pinal109 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.